Alert archive / Illinois / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 62, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at May 13, 2008, 7:07 PM CDT for McLean County, Illinois. It was in force for 38 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 13, 2008, 7:07 PM CDT (00:07 UTC)
- Expired
- May 13, 2008, 7:45 PM CDT
- In force
- 38 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
County McLean County, IL
The radar
The Lincoln radar (KILX), 63 km from the middle of the area, began a volume at 00:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 13, 7:07 PM CDT | HAIL 0.75 | 3 Ne Bloomington, IL | PENNY SIZE HAIL |
| May 13, 7:13 PM CDT | HAIL 0.88 | Stanford, IL | |
| May 13, 7:28 PM CDT | HAIL 1 | 3 Ne Normal, IL | |
| May 13, 7:28 PM CDT | HAIL 1 | Normal, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 0.1 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2203 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 212 m²/s²
- 0-3 km storm-relative helicity
- 224 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KILX 140008
SVRILX
ILC113-140045-
/O.NEW.KILX.SV.W.0062.080514T0007Z-080514T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
707 PM CDT TUE MAY 13 2008
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN MCLEAN COUNTY IN CENTRAL ILLINOIS...
* UNTIL 745 PM CDT.
* AT 707 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
STORM WAS LOCATED 5 MILES SOUTHWEST OF STANFORD...OR ABOUT 17 MILES
NORTH OF LINCOLN...AND WAS MOVING EAST NORTHEAST AT 59 MPH.
* LOCATIONS IMPACTED INCLUDE...
BLOOMINGTON...
DOWNS...
SHIRLEY...
LE ROY...
COOKSVILLE...
COLFAX...
SAYBROOK...
OTHER LOCATIONS IN THIS WARNING INCLUDE...HEYWORTH AND MCLEAN.
THIS INCLUDES INTERSTATE 39 BETWEEN MILE MARKERS 0 AND 1.
THIS INCLUDES INTERSTATE 55 BETWEEN MILE MARKERS 142 AND 171.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 127 AND 153.
IF YOU IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING...BUT STAY
AWAY FROM WINDOWS.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 4030 8848 4029 8926 4049 8927 4065 8857
4063 8855 4063 8848
TIME...MOT...LOC 0007Z 251DEG 51KT 4043 8911
$$
MILLER2 follow-up statements
000
WWUS53 KILX 140029
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
727 PM CDT TUE MAY 13 2008
ILC113-140045-
/O.CON.KILX.SV.W.0062.000000T0000Z-080514T0045Z/
MCLEAN-
727 PM CDT TUE MAY 13 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR MCLEAN COUNTY...
AT 726 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED NEAR BLOOMINGTON...MOVING EAST AT 47 MPH. THIS
STORM PRODUCED NICKEL SIZE HAIL NEAR STANFORD AT 713 PM.
PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
HOLDER...
TOWANDA...
MORAINE VIEW STATE PARK...
COOKSVILLE...
ELLSWORTH...
COLFAX...
OTHER LOCATIONS AFFECTED INCLUDE...BLOOMINGTON AIRPORT...AND DOWNS.
THIS INCLUDES INTERSTATE 39 BETWEEN MILE MARKERS 0 AND 1.
THIS INCLUDES INTERSTATE 55 BETWEEN MILE MARKERS 143 AND 171.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 127 AND 153.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
LAT...LON 4030 8848 4029 8926 4049 8927 4065 8857
4063 8855 4063 8848
TIME...MOT...LOC 0027Z 250DEG 41KT 4046 8897
$$
MILLER000
WWUS53 KILX 140046
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
746 PM CDT TUE MAY 13 2008
ILC113-140056-
/O.EXP.KILX.SV.W.0062.000000T0000Z-080514T0045Z/
MCLEAN-
746 PM CDT TUE MAY 13 2008
...THE SEVERE THUNDERSTORM WARNING FOR MCLEAN COUNTY EXPIRED AT 745
PM CDT...
AT 746 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD WEAKENED...THUS
THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 4030 8848 4029 8926 4049 8927 4065 8857
4063 8855 4063 8848
TIME...MOT...LOC 0029Z 250DEG 41KT 4047 8894
$$
MILLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 6:50 PM CDT, 17 minutes earlier.
Area forecast discussion, May 13, 6:50 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 650 PM CDT TUE MAY 13 2008 .DISCUSSION... ISSUED 258 PM CDT TUE MAY 13 2008 AN EVOLVING SPLIT FLOW PATTERN ALOFT...WITH THE SOUTHERN STREAM IMPACTING OUR WEATHER THE NEXT COUPLE OF DAYS...IS EXPECTED TO EVOLVE INTO A DOMINANT NORTHERN STREAM/NW FLOW PATTERN FOR IL BY THE WEEKEND. THIS WILL RESULT IN COOLER THAN NORMAL TEMPS AND PERIODIC CHANCES FOR DAYTIME SHOWERS INTO EARLY NEXT WEEK. IN THE SHORT TERM THE GFS AND NAM ARE QUITE SIMILAR WITH THE SPLIT FLOW REGIME...THE BUILDING WEST COAST RIDGE AND THEIR TIMING OF BRINGING A PIECE OF ENERGY FROM THE SW U.S. INTO THE PLAINS. HOWEVER... BY THURSDAY MORNING THE GFS IS A BIT STRONGER AND QUICKER THAN THE NAM WITH THE EJECTING UPPER WAVE AS IT GETS CLOSER TO THE MIDWEST. THE GFS SEEMS TO BE A BIT TOO QUICK AND MOIST...BUT THE NAM ALSO SEEMS TO BE HOLDING BACK TOO MUCH ENERGY IN THE SOUTHERN PLAINS. WILL BASE THE FORECAST ON A COMPROMISE OF THE TWO SOLUTIONS. BY THE TIME THE WEEKEND APPROACHES THE GFS AND THE EUROPEAN MODELS ARE IN AGREEMENT THAT THE MIDWEST WILL BE FIRMLY ENTRENCHED IN A NORTHWEST FLOW. WILL FOLLOW THE EUROPEAN MODEL THOUGH WITH THE PIECE OF THE POLAR VORTEX THAT BREAKS AWAY AND SINKS TOWARD THE EASTERN GREAT LAKES SAT-SUN. THE GFS SEEMS TO SHIFT THIS FEATURE TOO FAR EAST TOO FAST. SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT SCATTERED SHOWERS AND T-STORMS IN CENTRAL AND SOUTHEAST IL LATE THIS AFTERNOON WILL SHIFT THROUGH THE AREA AND DISSIPATE EARLY THIS EVENING. THE NEXT ROUND OF T-STORMS WILL BE LIKELY LATER THIS EVENING AHEAD OF A COLD FRONT WHICH EXTENDED FROM NORTHEAST MN TO NW MO AND CENT OK LATE THIS AFTERNOON. THE FRONT IS EXPECTED TO MOVE THROUGH CENTRAL IL JUST BEFORE DAYBREAK...AND EAST/SE IL BY EARLY AFTERNOON. WILL KEEP SOME LINGERING SHOWERS AND ISOLATED T-STORMS IN THE FORECAST EAST OF A MONTICELLO-SHELBYVILLE LINE WEDNESDAY MORNING...AND SOUTH OF I-70 INTO WEDNESDAY AFTERNOON. WEAK HIGH PRESSURE WILL BRING SLIGHTLY DRIER AIR INTO THE AREA WEDNESDAY NIGHT...TEMPORARILY BRINGING AN END TO THE RAIN...AND SLOWLY PUSHING THE FRONT TOWARD THE OHIO VALLEY. LONG TERM...THURSDAY THROUGH TUESDAY THE AFOREMENTIONED SOUTHERN STREAM WAVE IS EXPECTED TO COME OUT OF THE SOUTHERN PLAINS EARLY THURSDAY. THIS WILL CAUSE A LOW TO DEVELOP ON THE FRONT ACROSS THE OHIO VALLEY. INCREASING LOW LEVEL SOUTH WINDS WILL BRING MOISTURE UP AND OVER THE FRONT...RESULTING IN INCREASING RAIN CHANCES IN CENTRAL AND SE IL THURSDAY. WRAP AROUND RAINFALL ON THE WEST SIDE OF THE DEPARTING LOW PRESSURE AREA IS EXPECTED TO KEEP SOME RAIN IN EASTERN IL THURSDAY NIGHT INTO FRIDAY MORNING. THE DEVELOPING NORTHWEST FLOW BY LATE FRIDAY/SATURDAY WILL KEEP US ON THE COOL SIDE THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK. THE PIECE OF THE POLAR VORTEX THAT DROPS INTO THE EASTERN GREAT LAKES WILL SPIN PIECES OF ENERGY AROUND THE UPPER MIDWEST THROUGH THE WEEKEND. THIS WILL GIVE US PERIODS OF CLOUDINESS...AND PRIMARILY DAYTIME CHANCES FOR SCATTERED SHOWERS SATURDAY AND SUNDAY. THE EUROPEAN MODEL IS INDICATING A CHANCE FOR RAIN LATER MONDAY INTO TUESDAY...BUT NEED TO SEE MORE CONSISTENCY BEFORE ADDING THIS TO THE FORECAST. MILLER && .AVIATION... ISSUED 650 PM CDT TUE MAY 13 2008 CLUSTERS OF SHOWERS AND THUNDERSTORMS WILL IMPACT CENTRAL ILLINOIS THIS EVENING AND INTO THE OVERNIGHT HOURS AHEAD OF A COLD FRONT. GENERALLY VFR CONDITIONS ARE EXPECTED UNTIL THE FRONT PUSHES IN OVERNIGHT...THEN MVFR CONDITIONS WILL LINGER THROUGH THE REST OF THE NIGHT. SKIES WILL BEGIN TO CLEAR BEHIND THE FRONT WEDNESDAY MORNING AS WINDS SHIFT TO THE NORTHWEST. BAK && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 13, 2:20 PM CDT, 4 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 220 PM CDT TUE MAY 13 2008 ILZ027>031-036>038-040>043-047>053-141200- CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON- MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK- TAZEWELL-WOODFORD- 220 PM CDT TUE MAY 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS THIS AFTERNOON WILL BECOME MORE NUMEROUS TONIGHT AS A COLD FRONT MOVES ACROSS THE ILLINOIS RIVER VALLEY LATE TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH LARGE HAIL AND GUSTY WINDS WEST OF A BLOOMINGTON TO SHELBYVILLE LINE THIS AFTERNOON AND EVENING. THE SEVERE THREAT SHOULD GRADUALLY DIMINISH LATER THIS EVENING. MINOR FLOODING IS EXPECTED ALONG THE ILLINOIS RIVER AT BEARDSTOWN FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THROUGH 10 PM THIS EVENING. ILZ044>046-054>057-061-141200- CHAMPAIGN-COLES-DOUGLAS-EDGAR-MOULTRIE-PIATT-SHELBY-VERMILION- 220 PM CDT TUE MAY 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A COLD FRONT WILL APPROACH I-57 OVER EASTERN ILLINOIS BY DAYBREAK WEDNESDAY. THIS WILL BRING AN INCREASING THREAT FOR THUNDERSTORMS TONIGHT. ALTHOUGH IT APPEARS THE BETTER PROSPECTS FOR SEVERE THUNDERSTORMS WILL BE TO OUR WEST THIS EVENING...A FEW OF THE THUNDERSTORMS THROUGH THIS EVENING WILL BE CAPABLE OF PRODUCING SMALL HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE COLD FRONT WILL SWEEP EAST ACROSS EASTERN ILLINOIS WEDNESDAY MORNING. THERE MAY BE A FEW THUNDERSTORMS LINGERING FROM I-57 EAST WEDNESDAY ESPECIALLY IN THE MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ062-063-066>068-071>073-141200- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 220 PM CDT TUE MAY 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A COLD FRONT WILL MOVE EAST AND APPROACH I-57 IN EASTERN ILLINOIS BY DAYBREAK WEDNESDAY. THIS WILL BRING THE LIKELY CHANCE OF THUNDERSTORMS TO SOUTHEAST ILLINOIS THROUGH TONIGHT. A FEW THUNDERSTORMS COULD BE STRONG THROUGH THIS EVENING BEING CAPABLE OF PRODUCING SMALL HAIL AND GUSTY WINDS. FLOODING WILL CONTINUE ALONG THE LITTLE WABASH RIVER AT CLAY CITY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE COLD FRONT WILL SWEEP EAST ACROSS SOUTHEAST ILLINOIS DURING WEDNESDAY MORNING. THERE MAY BE A FEW THUNDERSTORMS LINGERING WEDNESDAY ESPECIALLY IN THE MORNING. FLOODING WILL SUBSIDE ALONG THE LITTLE WABASH RIVER AT CLAY CITY THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. HUETTL
In the hours before
Local storm report, May 13, 6:00 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
600 PM CDT TUE MAY 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0559 PM HAIL EAST PEORIA 40.67N 89.55W
05/13/2008 M1.00 INCH TAZEWELL IL TRAINED SPOTTER
NICKEL TO QUARTER SIZE HAIL
&&
HUETTLLocal storm report, May 13, 6:01 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
601 PM CDT TUE MAY 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL FARMINGTON 40.70N 90.01W
05/13/2008 M1.00 INCH FULTON IL EMERGENCY MNGR
0530 PM HAIL MIDDLE GROVE 40.72N 90.10W
05/13/2008 M1.00 INCH KNOX IL EMERGENCY MNGR
&&
HUETTLLocal storm report, May 13, 6:23 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
623 PM CDT TUE MAY 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0211 PM TSTM WND DMG 8 E PETERSBURG 40.01N 89.70W
05/13/2008 MENARD IL MESONET
HIGH WINDS BROKE TOPS OFF COUPLE HEALTHY TREES AND PEELED
BACK ROOF OF AN OUTBUILDING AND TORE SHINGLES OFF OF A
BARN.
0211 PM TSTM WND GST 8 E PETERSBURG 40.01N 89.70W
05/13/2008 M68.00 MPH MENARD IL MESONET
SWOP REPORT
0559 PM HAIL 3 NE PEORIA 40.78N 89.57W
05/13/2008 M1.00 INCH PEORIA IL TRAINED SPOTTER
QUARTER SIZE HAIL IN PEORIA HEIGHTS
0606 PM HAIL 2 S METAMORA 40.76N 89.36W
05/13/2008 M0.75 INCH WOODFORD IL EMERGENCY MNGR
0610 PM HAIL 4 W ROANOKE 40.80N 89.28W
05/13/2008 M0.75 INCH WOODFORD IL EMERGENCY MNGR
0614 PM HAIL GOODFIELD 40.63N 89.27W
05/13/2008 M0.75 INCH WOODFORD IL EMERGENCY MNGR
0614 PM HAIL 2 NW ROANOKE 40.82N 89.23W
05/13/2008 M0.75 INCH WOODFORD IL EMERGENCY MNGR
&&
HUETTLLocal storm report, May 13, 6:28 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
628 PM CDT TUE MAY 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM HAIL PEORIA 40.74N 89.61W
05/13/2008 M1.00 INCH PEORIA IL PUBLIC
QUARTER SIZE HAIL AT INTERSECTION OF MAIN AND UNIVERSITY
0555 PM HAIL WASHINGTON 40.70N 89.44W
05/13/2008 M1.00 INCH TAZEWELL IL PUBLIC
&&
HUETTLLocal storm report, May 13, 6:51 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
651 PM CDT TUE MAY 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM HAIL NORMAL 40.52N 89.00W
05/13/2008 E1.00 INCH MCLEAN IL PUBLIC
&&
BARKERLocal storm report, May 13, 6:54 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
654 PM CDT TUE MAY 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL NORMAL 40.52N 89.00W
05/13/2008 E0.75 INCH MCLEAN IL NWS EMPLOYEE
&&
HUETTLThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 1:56 AM CDT | Areal Flood Advisory | ILX | Clay, Crawford, Effingham, Jasper, Lawrence, Richland | 4 hr |
| May 14, 2:10 AM CDT | River Flood Warning | ILX | Lawrence | 5 days |
Nearby
Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.